Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

System of linear equations in imprecise environment

Year:    2017

Journal of Information and Computing Science, Vol. 12 (2017), Iss. 1 : pp. 64–72

Abstract

The paper discusses linear systems in imprecise environment. In this paper we have developed the solution procedure of system of linear equations with coefficients and the right-hand side as fuzzy and intuitionistic fuzzy numbers. We have also calculated the necessary and sufficient conditions for the existence of the solutions by developing some theorems. We have solved the system by using the concept of Strong and Weak solution with numerical example.

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2024-JICS-22499

Journal of Information and Computing Science, Vol. 12 (2017), Iss. 1 : pp. 64–72

Published online:    2017-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    9

Keywords: